# SDR UPS00434092

- Difficulty date: July 28, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65B0328910
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TAIL VERTICAL FIN LWR L/E SECTION OF RIB WORN AT CONTACT AREA WITH  DORSAL FIN.  RIB REPLACED IAW SRM 51-30-02.
